A 26-year-old female asked:
On yaz since april 2017. always had normal period from the 3rd white pill. the last two periods are very light and sometimes brown or red.worried?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 44 years experience
No: Periods are artificial on the birth control, tend to get lighter over time, and sometimes disappear entirely. This is not a problem and does not mean that anything is collecting and not coming out. Your periods will return normally when you stop the pill.
396 viewsAnswered >2 years ago
Last updated Feb 23, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.